MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COBALT HV BONE CEMENT 40G; BONE CEMENET

ZIMMER BIOMET, INC. COBALT HV BONE CEMENT 40G; BONE CEMENET
Catalog Number 402282
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Joint Laxity (4526)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical devices: item #141221 - biomet cc i-beam tray 63mm - part #j3871554; item #183022 - vanguard cr ilok fem-lt 57.5 -part# 722670; item #183420- vngd cr tib brg 10x63/67- part #748220; item #184784 - series a pat thn 31 3 peg - part #987190.
 
Event or Problem Description
It was reported patient underwent a revision procedure approximately 18 months post implantation due to pain, tibial loosening, instability, and loss of function.Intraoperatively, it was found that the cement had de-bonded from the tibial component.The initial zb patella was retained, remaining devices were removed, and competitor product was placed.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Event or Problem Description
Upon reassessment of the reported event, it was determined to be not reportable.The initial report was forwarded in error and should be voided.
 
Additional Manufacturer Narrative

Brand Name
COBALT HV BONE CEMENT 40G
Common Device Name
BONE CEMENET
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11701968
Report Number0001825034-2021-01189
Device Sequence Number3659918
Product Code LOD
UDI-Device Identifier00880304560789
UDI-Public(01)00880304560789(17)171130(10)058600
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K051496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue Number402282
Device Lot Number058600
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;